# SDR FDEA202104010808

- Difficulty date: April 1, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,154 hours, 28,543 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8062549
- Part serial: 2124163
- Condition: Failed
- Location: Lt Ffg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT SHUTDOWN WHEN FUEL  CUTOFF MOVED TO CUTOFF.  IT RAN FOR APPROXIMATELY  25 SECONDS BEFORE SHUTTING DOWN.  REMOVED L/H ENGINE FUEL FLOW GOVERNOR AS PER AMM 73-21-01-4-4.  INSTALLED LEFT ENG FFG IAW AMM 73-21-01-4-4.  PERFORMED ENG LEAK CHECK TEST 1 AND IDLE CHECK.  LEAK CHECKED OK.  ALL PARAMETERS WITIHIN THE LIMIT.  REMAIN HIGH POWER TEST 9, 10 AND 11. RAN ENG NR 1 AND 2 IAW JRH, AND PERFORMED TESTS   9, 10, AND 11 IAW MM 71-00-00-5-3-R , ALL PARAMETERS NORMAL , ACFT OK FOR SERVICE.
